# SDR CHQA20130520171

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 30,913 hours, 26,750 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,972 hours, 25,295 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1283
- Condition: Malfunctioned
- Location: Rudder
- Part time: 6,319 hours, 6,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT THEY RECEIVED A YAW DAMPNER FAIL MESSAGE FOLLOWED BY A RUDDER SYSTEM ONE AND TWO INOPERATIVE MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND WAS ABLE TO RESET THE SYSTEM, HOWEVER, THE MESSAGES RETURNED.  DISPATCH AND THE CREW DECIDED TO RETURN TO THE FIELD.  THE CREW DID NOT DECLARE AN EMERGENCY AND EXPERIENCED NO ADVERSE EFFECTS WITH FLIGHT CONTROLS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RELAYS K0364 AND K0365 AND THE RUDDER SYSTEM NUMBER TWO PRESSURE SWITCH.
